# SDR USAA040983

- Difficulty date: November 10, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26603100
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - NR 4 SLAT, SEVERAL .1250 INCH TO .2500 INCH CRACKS, LWR SURFACE, AFT ROW RIVETS AREA OF ACTUATOR.  INSTALLED DOUBLER IAW SRM 57-43-01, FIG 206.
